# SDR SWAA2025101621327

- Difficulty date: October 4, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N8787K
- Make and model: Boeing 737-8
- Aircraft serial: 67778
- Aircraft time: 9,538 hours, 4,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H FLOOR TRANSITION ANGLE FROM STA 727I TO STA 747 DISBONDED NUTPLATES (QTY.10).  INSTALLED BONDED NUTPLATES ON AFT CARGO R/H FLOOR TRANSITION ANGLE FROM STA 727I TO STA 747 IAW SRM 51-40-10.  PUSH TEST PASSED IAW SRM 51-40-10.
